# SDR VNAA0607031

- Difficulty date: July 23, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 6,165 hours, 6,160 cycles
- Engine: Ge CF343B1
- Engine time: 6,165 hours, 6,160 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 6018T30P14
- Part serial: KGAGA872
- Condition: Bent
- Location: Lt Engine
- Part time: 6,165 hours, 6,160 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 1 ENGINE VIBRATION CAUTION IN CLIMB.  MAINTENANCE INSPECTED AND FOUND A N1 TURBINE BLADE BENT.  MAINTENANCE CHANGED BLADE AND OPERATIONAL CHECKS OF ENGINE WERE MADE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
